* Upcoming papers  
Subject Keyword Abstract Author
A Robust Adaptive Controller for Markovian Jump Uncertain Nonlinear Systems with Wiener Noises of Unknown Covariance

Jin Zhu, Hong-sheng Xi*, Hai-bo Ji, and Bing Wang
International Journal of Control, Automation, and Systems, vol. 5, no. 2, pp.128-137, 2007

Abstract : A robust adaptive controller design for a class of Markovian jump parametric -strict-feedback systems is given. The disturbances considered herein include both uncertain nonlinearities and Wiener noises of unknown covariance. And they satisfy some bound-conditions. By using stochastic Lyapunov method in Markovian jump systems, a switching robust adaptive controller was obtained that guarantees global uniform ultimate boundedness of the closed-loop jump system.

Keyword : Markovian jump nonlinear systems, robust adaptive control, Wiener noise, uncertain nonlinearity.

Business License No.: 220-82-01782